# SDR IPXA2016090107725

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,044 hours, 10,042 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Defective
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LOW OIL PRESSURE ON NR 2 CSD FOLLOWED ECAM PROCEDURES DISCONNECTED THE NR 2 IDG DECLARED EMERGENCY AND LANDED.  REPLACED NR 2 IDG REF AMM 24-11-11-0401, LEAK AND OPS CK NORMAL.
